Show simple item record

dc.contributor.authorTembine, Hamidou
dc.contributor.authorZhu, Quanyan
dc.contributor.authorBaşar, Tamer
dc.date.accessioned2015-08-03T11:52:23Z
dc.date.available2015-08-03T11:52:23Z
dc.date.issued2014-04
dc.identifier.citationTembine, H., Zhu, Q., & Basar, T. (2014). Risk-Sensitive Mean-Field Games. IEEE Transactions on Automatic Control, 59(4), 835–850. doi:10.1109/tac.2013.2289711
dc.identifier.issn00189286
dc.identifier.doi10.1109/TAC.2013.2289711
dc.identifier.urihttp://hdl.handle.net/10754/563474
dc.description.abstractIn this paper, we study a class of risk-sensitive mean-field stochastic differential games. We show that under appropriate regularity conditions, the mean-field value of the stochastic differential game with exponentiated integral cost functional coincides with the value function satisfying a Hamilton -Jacobi- Bellman (HJB) equation with an additional quadratic term. We provide an explicit solution of the mean-field best response when the instantaneous cost functions are log-quadratic and the state dynamics are affine in the control. An equivalent mean-field risk-neutral problem is formulated and the corresponding mean-field equilibria are characterized in terms of backward-forward macroscopic McKean-Vlasov equations, Fokker-Planck-Kolmogorov equations, and HJB equations. We provide numerical examples on the mean field behavior to illustrate both linear and McKean-Vlasov dynamics. © 1963-2012 IEEE.
dc.description.sponsorshipThe work of the second and third authors was supported in part by the Air Force Office of Scientific Research under MURI Grant FA9550-10-1-0573. This paper was recommended by Associate Editor A. Ozdaglar.
dc.publisherInstitute of Electrical and Electronics Engineers (IEEE)
dc.subjectDecentralized control
dc.subjectH infinity control
dc.titleRisk-sensitive mean-field games
dc.typeArticle
dc.contributor.departmentCenter for Uncertainty Quantification in Computational Science and Engineering (SRI-UQ)
dc.contributor.departmentComputer, Electrical and Mathematical Sciences and Engineering (CEMSE) Division
dc.identifier.journalIEEE Transactions on Automatic Control
dc.contributor.institutionCoordinated Science Laboratory, Department of Electrical and Computer Engineering, University of Illinois at Urbana-Champaign, Urbana, IL, United States
dc.identifier.arxivid1210.2806
kaust.personTembine, Hamidou


This item appears in the following Collection(s)

Show simple item record